# SDR ALGA086259

- Difficulty date: April 25, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: PARTO
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C*
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23055438
- Part serial: X65259
- Condition: Flaking
- Location: Turbine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND METAL FLAKING OFF ON 1ST STAGE BLADE PATH.
